# SDR SWIA202266203

- Difficulty date: June 17, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FRAME IS CRACKED BETWEEN STGR 0 AND STGR 1L.     (C-CHECK RO 7/26/2022)    REPLACED FRAME SECTOR IAW CRJ200 SRM 51-42-06 AND 51-42-21.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
